# SDR F3LA2018080700380

- Difficulty date: August 4, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N221FR
- Make and model: Airbus A320-214
- Aircraft serial: 3205
- Aircraft time: 37,663 hours, 18,537 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Location: Green
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT,  THE FLIGHT ATTENDANTS IN BACK OF ACFT NOTICED AN ODOR OF DIRTY SOCKS, BURNING FUMES. AFTER TURNING OFF THE NR 2 PACK, THE ODOR DISSIPATED.  PERFORMED IDENTIFICATION OF CAUSE OF CABIN ODOR IAW TSM 05-50-00-810-831-A.  FOUND GREEN HYDRAULICS OVERSERVICED AND ECO BOTTLE FULL.  ODOR CAUSED BY APU INLET INGESTING HYDRAULICS.  CLEANED AND EMPTIED THE BOTTLE AND AREA. RAN THE NR 1 & 2 PACKS WITH APU FOR 20 MINUTES. NO ODORS DETECTED.  AIRCRAFT RETURNED TO SERVICE.
